# SDR FDEA201804080944

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 27,276 hours, 15,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FR26 AND FR27 Y1959 SEAT TRACK CROWN BROKEN. CUT OUT SEAT TRACK SECTION Y1959 BETWEEN FR26 TO FR32 IAW SRM 53-10-16 FIG 208.   FABRICATED NEW SEAT TRACK SECTION P/N A53274005-SFS-DAP IAW SRM 53-10-16 FIG 208.   INSTALLED NEW SEAT TRACK SECTION FR26 TO FR32 IAW SRM 51-40-21   MAJOR REPAIR.
